Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Nutrition & Diet

Question: Centrum (Performance)


elias - Sun Jan 30, 2005 4:33 am

I am 21 and I started to take centrum performance every morning. I get Headaches all the time. So I stopped taking them and now I don't get Headaches. Am I trippin?
Dr. Tamer Fouad - Sun Jan 30, 2005 7:31 am

Well I don't think they are the cause of your Headache, but at 21 I also do not think you need centrum to increase your performance. Just eat healthy food and you'll be fine. Centrum supplies you with vitamins which makes it useful if you have a vitamin deficiency. If you don't then all the essential vitamins can easily come from healthy food. Again, if you do not have a vitamin deficiency they will not affect your performance.
masternipper - Wed Mar 30, 2005 8:36 pm

Question; I am 24 years old and in good shape. I exercise regularly on weekdays and I work a 9-6 job. Since the past year, I have had trouble sleeping on some nights. Typically I only have trouble sleeping on Tuesday, Wednesday, and Thursday night. I work out every day during lunch. Also, I typically wake up at very close to the same time every night and I wake up several times throughout the night. I also only take the Centrum Performance with Gingko Boloba and Ginseng on weekdays (right after I workout). I believe that I started taking it regularly a few months ago.

I am curious as to if this Centrum Performance is causing my problems with sleeping--are there any known causes of this or interactions with Ginseng Root or any other ingredients in this Centrum Performance---although I take the vitamin around 1pm? Could this be cause me to wake up in the middle of the night--I typically don't have trouble falling asleep, but staying asleep is a problem and have good prolonged sleep is a problem. Please help!!!!
RexKwonDo - Fri Apr 01, 2005 8:28 am

Does Centrum Performance have caffine in it? The label doesn't say so, but you know labels. Some labels don't list all of the ingredients. Is giingsing like caffeine which can cause Acne?

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.